MathSciNet Relay Station
MathSciNet bibliographic data
MR772113 11M26
Karatsuba, A. A. Distribution of zeros of the function $\zeta({1\over 2}+it)$. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 48 (1984), no. 6, 1214–1224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement